HOLA, EL DIA 24 DE SEPT. FUE MI ULTIMO PERIDO, EL DIA 5 DE OCT. TUVE RELACIONES CON MI PAREJA Y EL PRESERVATIVO SE ROMPIO, ENTONCES TOME PILDORA DEL DIA SIGUIENTE POSTINOR2 ANTES DE LAS 72 HRS. PERO A LA FECHA 05/12/07, NO TENGO PRESENCIA DE MI PERIODO, TAMPOCO TENGO SINTOMAS DE UN EMPARAZO ES MAS SOLO HE TENIDO PRESENCIA DE FLUIDOS VAGINALES EN TODO ESTE TIEMPO, DE COLOR CLARO Y SIN OLOR, PODRIA ESTAR EMBARAZADA? HASTA EL DIA DE MAÑANA ME HAGO LA PRUEBA PERO NECESITO SABER SI EXISTE LA POSIBILIDAD DE QUE EL RETRASO SE DEBA POR LA INGESTA DE LA PILDORA?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.